# SDR UG8A2015050501

- Difficulty date: May 5, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N999Y
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK098
- Aircraft time: 6,492 hours, 5,149 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED RIGHT ROLL TRIM RUNAWAY.
